# SDR ASAA2021051034783

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,657 hours, 8,255 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Worn
- Location: End Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPACERS AT POSITIONS 1, 2, 3, 4, 5, 7, 10, AND 13 REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED SPACERS AT POSITIONS 1, 2, 3, 4, 5, 7, 10, AND 13. REF TC 78472010.
